MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100306HFRM-V-3D-A2
Medical Device Problem Codes Separation Failure (2547); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The implant coil remains in the patient and the pusher was discarded at the user facility, therefore, a device analysis could not be performed and the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies premature, and difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during deployment of an embolization coil, the coil would not detach.During withdrawal, the coil detached in the microcatheter.The coil was pushed into the aneurysm with the guide wire.There was no reported patient injury, or additional intervention.

Brand Name
HYDROSOFT 3D
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10909757
Report Number2032493-2020-00352
Device Sequence Number2885216
Product Code HCG
UDI-Device Identifier00816777026576
UDI-Public(01)00816777026576(11)200514(17)250430(10)2005145W6
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Model Number100306HFRM-V-3D-A2
Device Catalogue Number100306HFRM-V
Device Lot Number2005145W6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1